Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 26, 2012Watonwan County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 26, 2012, 9:07 AM CDT for Watonwan County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2012, 9:07 AM CDT (14:07 UTC)
Expired
May 26, 2012, 9:30 AM CDT
In force
23 min
Issued by
NWS Twin Cities, MN

County Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS83 KMPX 261407
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 AM CDT SAT MAY 26 2012

MNZ082-091-261430-
MARTIN-WATONWAN-
907 AM CDT SAT MAY 26 2012

...THUNDERSTORMS MOVING INTO MARTIN AND WATONWAN COUNTIES THROUGH 
930 AM CDT...

AT 904 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
COMFREY TO 5 MILES NORTHEAST OF BERGEN. THESE STORMS WERE MOVING EAST
AT 45 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DARFUR.
  BUTTERFIELD.
  TRIMONT.
  FOXLAKE.
  GROGAN.
  MADELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4371 9487 4411 9487 4411 9437 4385 9436
      4384 9425 4366 9429
TIME...MOT...LOC 1407Z 261DEG 39KT 4420 9475 4383 9486

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 26, 6:18 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 26, 6:18 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 AM CDT SAT MAY 26 2012

.AVIATION... /12Z TAF ISSUANCE/

SHOWER/THUNDERSTORM ACTIVITY HAS WANED CONSIDERABLY ACROSS
SOUTHERN MN EARLY THIS MORNING. IT APPEARS THE FORCING IS SHIFTING
WEST INTO SD WHERE THUNDERSTORMS ARE ON THE INCREASE. THIS
ACTIVITY IS SPREADING/DEVELOPING NORTHEAST AROUND 35 KNOTS. THIS
WOULD BRING IT CLOSE TO KRWF AROUND 13Z. IF THE SHOWERS/
THUNDERSTORMS HOLD TOGETHER THEY COULD SPREAD ACROSS KAXN...KSTC
KMSP...KRNH AND KEAU IN THE 15-19Z TIME FRAME. THIS MAY REPRESENT
OUR BEST CHANCE OF SHOWERS/THUNDERSTORMS IN THE SHORT TERM AS WARM
MID LEVEL AIR IS SPREADING IN FROM THE CENTRAL PLAINS. THIS MAY
CAP OFF ACTIVITY LATER THIS AFTERNOON FROM DEVELOPING AS FORCING
IS NOT AS STRONG. OTHER CONCERNS THIS PERIOD ARE THE CEILINGS AND
VISIBILITIES AHEAD OF A WARM FRONT APPROACHING FROM NE/IA.
CONFIDENCE IS PRETTY HIGH THAT CEILINGS OF 020-030 WILL BE COMMON
AHEAD OF THE FRONT LATER THIS AFTERNOON AND THROUGH MUCH OF
TONIGHT ALONG WITH 3-5SM BR. THERE IS SOME CHANCE THAT CEILINGS
MAY GO 010-020...ESPECIALLY ACROSS KAXN AND KSTC. WINDS WILL BE
INCREASING OUT OF THE EAST THIS MORNING WITH SPEEDS OF 12 TO 15
KNOTS COMMON. SOME GUSTS TO 20 KNOTS POSSIBLE AS WELL.

KMSP...A FEW LIGHT SHOWERS IN THE VICINITY AT TAF ISSUANCE.
THUNDERSTORMS OVER EASTERN SD MAY IMPACT THE AIRFIELD BY 15Z AND
PERSIST INTO EARLY THIS AFTERNOON. MVFR CEILINGS ARRIVING THIS
AFTERNOON AHEAD OF A WARM FRONT ADVANCING SLOWLY NORTH FROM IA.
THE CEILINGS MAY DIP BELOW 020 BY LATE AFTERNOON AND CONTINUE
THROUGH MUCH OF THE NIGHT. EAST WINDS 12-15 KNOTS TODAY AND
TONIGHT BECOMING SOUTH 15 TO 20 KNOTS ON SUNDAY.

OUTLOOK...
SUN AFTN...VFR. WINDS S15-20KT. TSRA POSSIBLE LATE.
SUN NIGHT...MVFR-IFR WITH TSRA LIKELY.
MON...MVFR WITH SHRA POSSIBLE.
TUE- WED...VFR WITH PASSING HIGH PRESSURE.

&&

.DISCUSSION... /ISSUED 419 AM SATURDAY MAY 26 2012/

SEVERAL ROUNDS OF PRECIP IN THE NEXT 48 HOURS...WITH POTENTIAL FOR
SEVERE WEATHER AND FLOODING RAINS. LOOKING AHEAD...WILL TRANSITION
TO NORTHWEST FLOW WITH SURFACE HIGH PRESSURE AND DRIER CONDITIONS
FOR NEXT WEEK.

TODAY THROUGH SUNDAY NIGHT...LATEST WV IMAGERY WITH H500 WINDS SHOWS
SOUTHWEST FLOW ACROSS THE CENTRAL US...WITH A HIGHLY AMPLIFIED
LONGWAVE TROUGH UPSTREAM OVER THE WESTERN CONUS. AN MCS WAS ONGOING
ACROSS THE IA/MN BORDER...WITH ANOTHER AREA OF CONVECTION GETTING
GOING AS OF 08Z ACROSS THE NE/SD BORDER. A SURFACE LOW WAS ANALYZED
OVER EASTERN CO....WITH A WARM FRONT EXTENDING EASTWARD ALONG THE
NE/KS AND IA/MO BORDERS. CONVECTION SHOULD MOVE ACROSS THE SOUTHERN
AND WESTERN HALF OF THE CWA THIS MORNING. MEANWHILE THE
AFOREMENTIONED WARM FRONT WILL LIFT NORTHWARD AS THE LONGWAVE TROUGH
MOVES OVER THE GREAT BASIN AND PULLS THE SURFACE LOW NORTHEASTWARD.
THE EXACT LOCATION OF THIS WARM FRONT IS THE BIG VARIABLE IN THE
FORECAST...SINCE FRIDAY NIGHTS CONVECTION MAY FAVOR A MORE SOUTHERN
SOLUTION.

AS THE WARM AIR ADVECTION SPREADS ACROSS THE REGION...EXPECT THE
CAP TO DEVELOP AND HOLD OFF CONVECTION DURING THE AFTERNOON UNTIL
THE LOW LEVEL JET STRENGTHENS LATER IN THE EVENING AND THETA_E
ADVECTION INCREASES ACROSS WEST CENTRAL MN. SHOULD SEE SOME
ELEVATED STORMS DEVELOP...A FEW OF WHICH COULD PRODUCE DAMAGING
WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE IF A STORM
DOES MANAGE TO TAP INTO THE ENHANCED HELICITY ALONG THE WARM
FRONT...BUT THIS HAS A LOW PROBABILITY OF OCCURRING. WE MAY SEE
SOME HEAVY RAIN WHICH COULD CAUSE HYDRO PROBLEMS CONSIDERING THE
RECENT DELUGE WITH THE LAST SYSTEM. THE SHOWERS AND THUNDERSTORMS
WILL LIFT NORTHEAST OVERNIGHT...WITH THE WARM FRONT FOLLOWING
SUIT. ON SUNDAY TEMPERATURES SHOULD CLIMB INTO THE 90S IN THE WARM
SECTOR WITH STRONG SOUTHEASTERLY FLOW. DURING THE
AFTERNOON...SHOWERS AND THUNDERSTORMS WILL BREAK OUT ACROSS
WESTERN MINNESOTA AS THE ATMOSPHERE DYNAMICALLY DESTABILIZES IN
RESPONSE TO THE APPROACHING H500 LOW MOVING ACROSS THE DAKOTAS.
DEEP LAYER SHEAR WILL SUPPORT SUPERCELLS...WITH LARGE HAIL AND
DAMAGING WINDS. A FEW TORNADOES ARE POSSIBLE
INITIALLY...ESPECIALLY IF A MESOLOW DEVELOPS AND WINDS BACK AHEAD
OF THE COLD FRONT. THESE STORMS WILL LIKELY GROW UPSCALE INTO A
LINEAR COMPLEX OVERNIGHT...WITH DAMAGING WINDS BECOMING THE
PRIMARY THREAT. HEAVY RAIN IS ALSO LIKELY...BUT HOPEFULLY THE
STORMS WILL BE PROGRESSIVE AND NOT CAUSE MAJOR PROBLEMS. TONIGHTS
RAINFALL WILL HAVE A SIGNIFICANT IMPACT ON THE THREAT FOR SUNDAY
EVENING/NIGHT.

MONDAY THROUGH FRIDAY...A FEW SHOWERS ARE POSSIBLE ACROSS THE
NORTH ON MONDAY AS AN UPPER LEVEL WAVE ROTATES AROUND THE
DEPARTING STORM SYSTEM. LOOKING AHEAD...NORTHWEST FLOW WILL THEN
SET UP ACROSS THE REGION...WITH SURFACE HIGH PRESSURE BUILDING IN
FOR THE MIDDLE OF NEXT WEEK. THIS WILL BRING DRIER AND COOLER
WEATHER TO ROUND OUT THE MONTH OF MAY. STUCK WITH A BLEND OF THE
GFS...ECMWF...AND THE PREVIOUS FORECAST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JRB/RAH
Hazardous weather outlook, May 26, 4:54 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 AM CDT SAT MAY 26 2012

MNZ041>043-047>051-054>070-073>078-082>085-091>093-271000-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
454 AM CDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THESE
STORMS COULD PRODUCE SEVERE HAIL AND DAMAGING WINDS...ALONG WITH
HEAVY RAIN. BOTH FLASH FLOODING AND RIVER FLOODING IS POSSIBLE
GIVEN THE RECENT RAINFALL. THE THREAT FOR TORNADOES IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN
WESTERN MINNESOTA. TORNADOES...LARGE HAIL...AND DAMAGING WINDS ARE
ALL POSSIBLE. THESE STORMS ALSO COULD PRODUCE HEAVY RAIN AND CAUSE
FLOODING ALONG THE ALREADY SWOLLEN RIVERS. THE STORMS WILL MOVE
EASTWARD DURING THE EVENING AND OVERNIGHT HOURS AND THE THREAT
WILL TRANSITION TO DAMAGING WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AND RAINFALL MEASUREMENTS
ARE GREATLY APPRECIATED.

MNZ044-045-052-053-WIZ014>016-023>028-271000-
MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
454 AM CDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TODAY AND
TONIGHT. THE HIGHEST RISK FOR SEVERE WEATHER WILL BE ACROSS
WESTERN AND CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN
WESTERN MINNESOTA. THE STORMS WILL MOVE EASTWARD INTO EASTERN
MINNESOTA AND WESTERN WISCONSIN DURING THE EVENING AND OVERNIGHT
HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

JRB

In the hours before

Special weather statement, May 26, 3:44 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 AM CDT SAT MAY 26 2012

MNZ070-076-077-082>085-091>093-260945-
BLUE EARTH-DAKOTA-FARIBAULT-FREEBORN-LE
SUEUR-MARTIN-RICE-STEELE-WASECA-WATONWAN-
344 AM CDT SAT MAY 26 2012

AT 342 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG GROUP
THUNDERSTORMS JUST SOUTH OF MANKATO NEAR MAPLETON AND MINNESOTA
LAKE. THIS STORM WAS MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MINNESOTA LAKE.
  PEMBERTON.
  WALDORF.
  OTISCO.
  GREENLAND.
  WASECA.

LAT...LON 4352 9482 4416 9399 4458 9320 4425 9306
      4353 9307 4352 9374
TIME...MOT...LOC 0843Z 234DEG 38KT 4391 9384

CARLYON
Special weather statement, May 26, 7:14 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 AM CDT SAT MAY 26 2012

MNZ073-261300-
REDWOOD-
714 AM CDT SAT MAY 26 2012

...THUNDERSTORMS MOVING INTO REDWOOD COUNTY THROUGH 800 AM CDT...

AT 709 AM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING NEAR CURRENT LAKE. THESE STORMS WERE MOVING NORTHEAST AT
55 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WALNUT GROVE.
  REVERE.
  LUCAN.
  WABASSO.
  BELVIEW.
  REDWOOD FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4452 9558 4454 9553 4454 9537 4461 9536
      4464 9527 4452 9496 4420 9515 4420 9558
TIME...MOT...LOC 1213Z 237DEG 47KT 4415 9584
Special weather statement, May 26, 8:26 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
826 AM CDT SAT MAY 26 2012

MNZ057-058-065>067-074-075-261430-
BROWN-KANDIYOHI-MCLEOD-MEEKER-NICOLLET-RENVILLE-SIBLEY-
826 AM CDT SAT MAY 26 2012

...THUNDERSTORMS MOVING OVER BROWN...KANDIYOHI...MCLEOD...MEEKER...
NICOLLET... RENVILLE AND SIBLEY COUNTIES THROUGH 930 AM CDT...

AT 823 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORMS 3 MILES NORTHEAST OF MORTON. THESE STORMS WERE
MOVING NORTHEAST AT 55 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MORTON.
  FAIRFAX.
  BIRD ISLAND.
  HECTOR.
  BUFFALO LAKE.
  LAKESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4428 9489 4429 9487 4449 9486 4473 9541
      4509 9476 4500 9426 4498 9425 4498 9415
      4479 9400 4436 9401 4414 9488
TIME...MOT...LOC 1326Z 236DEG 46KT 4461 9491
Special weather statement, May 26, 9:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 AM CDT SAT MAY 26 2012

MNZ082-091-261430-
MARTIN-WATONWAN-
907 AM CDT SAT MAY 26 2012

...THUNDERSTORMS MOVING INTO MARTIN AND WATONWAN COUNTIES THROUGH
930 AM CDT...

AT 904 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
COMFREY TO 5 MILES NORTHEAST OF BERGEN. THESE STORMS WERE MOVING EAST
AT 45 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DARFUR.
  BUTTERFIELD.
  TRIMONT.
  FOXLAKE.
  GROGAN.
  MADELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4371 9487 4411 9487 4411 9437 4385 9436
      4384 9425 4366 9429
TIME...MOT...LOC 1407Z 261DEG 39KT 4420 9475 4383 9486

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:34 AM CDTSpecial Weather StatementMPXMartin56 min
May 26, 3:44 AM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Freeborn, Martin, Rice, Steele and 1 more61 min
May 26, 7:14 AM CDTSpecial Weather StatementMPXRedwood46 min
May 26, 7:51 AM CDTSevere Thunderstorm WarningMPXRedwood54 min
May 26, 8:26 AM CDTSpecial Weather StatementMPXBrown, McLeod, Nicollet, Renville, Sibley64 min
May 26, 9:33 AM CDTSpecial Weather StatementMPXBlue Earth, Nicollet, Watonwan27 min
May 26, 10:07 AM CDTSpecial Weather StatementMPXBlue Earth, Waseca23 min
May 26, 10:34 AM CDTSpecial Weather StatementMPXSteele, Waseca56 min
May 26, 11:34 AM CDTSpecial Weather StatementMPXFreeborn, Steele26 min
May 26, 11:36 AM CDTSevere Thunderstorm WarningMPXSteele8 min
May 26, 11:47 AM CDTSpecial Weather StatementMPXFreeborn28 min
May 26, 11:50 AM CDTSpecial Weather StatementMPXBrown, McLeod, Nicollet, Sibley55 min
May 26, 1:26 PM CDTSpecial Weather StatementMPXGoodhue34 min
May 26, 1:30 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice45 min
May 26, 1:40 PM CDTSpecial Weather StatementMPXDakota35 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningMPXGoodhue60 min
May 26, 3:33 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington57 min
May 26, 3:09 PM CDTSpecial Weather StatementMPXPierce51 min
May 26, 3:19 PM CDTSpecial Weather StatementMPXPepin41 min
May 26, 4:10 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce, Saint Croix65 min
May 26, 5:09 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin, Pierce50 min
May 26, 5:51 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin24 min
May 26, 6:14 PM CDTSpecial Weather StatementMPXEau Claire46 min
May 26, 6:45 PM CDTSpecial Weather StatementMPXBarron60 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.